On the approximability of groups of outer automorphisms of
Algebra i logika, Tome 20 (1981) no. 3, pp. 291-299
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1981_20_3_a2,
author = {A. G. Miasnikov},
title = {On the approximability of groups of outer automorphisms of},
journal = {Algebra i logika},
pages = {291--299},
year = {1981},
volume = {20},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1981_20_3_a2/}
}
A. G. Miasnikov. On the approximability of groups of outer automorphisms of. Algebra i logika, Tome 20 (1981) no. 3, pp. 291-299. http://geodesic.mathdoc.fr/item/AL_1981_20_3_a2/